# SDR EIA2004148

- Difficulty date: December 14, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 101,458 hours, 26,899 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLDING FAIRING (BULL NOSE) NR 20, 2ND INBOARD OF NR 4 ENGINE DAMAGED.  REMOVED NR 20 BULLNOSE IAW CDL 27-81-0 DMI 339 ENTERED.
